# SDR A6WA200640417

- Difficulty date: December 9, 2006
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BULKHEAD POST CRACKED APPROX 1 INCH LONG AT FS 559.0 RBL 9.00 OUTBOARD SIDE BOTTOM ON AFT SIDE OF BULKHEAD.  MAINTENANCE REPAIRED POST AT FS 559.00 RBL 9.00 OUTBOARD SIDE BOTTOM IAW BOMBARDIER REO 601R-53-41-057.  (M)
